# SDR SWAA2021082007690

- Difficulty date: August 16, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 49,722 hours, 26,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FO SIDE (RIGHT) GIRT BAR HANGING LOW NEEDS ADJUSTING ; / [01] REPOSITIONED AFT SERVICE SLIDE IAW 725-61-06 ASSIST 60704
